Journal of the Mathematical Society of Japan

Involution and anti involution on Hopf spaces

Hiroaki HAMANAKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 49, Number 1 (1997), 69-80.

Dates
First available in Project Euclid: 11 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226417616

Digital Object Identifier
doi:10.2969/jmsj/04910069

Mathematical Reviews number (MathSciNet)
MR1419439

Zentralblatt MATH identifier
0927.55016

Subjects
Primary: 55P45: $H$-spaces and duals
Secondary: 55P91: Equivariant homotopy theory [See also 19L47]

Citation

HAMANAKA, Hiroaki. Involution and anti involution on Hopf spaces. J. Math. Soc. Japan 49 (1997), no. 1, 69--80. doi:10.2969/jmsj/04910069. https://projecteuclid.org/euclid.jmsj/1226417616


Export citation